Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Robert L. Devaney
Title: An introduction to chaotic dynamical systems
Additional book information Benjamin/Cummings Publishing Company, Menlo Park, 1986, xii + 320 pp. ISBN 0-8053-1601-9.

Review Information

Reviewer: John Guckenheimer
Journal: Bull. Amer. Math. Soc. 16 (1987), 313-315
PII: S 0273-0979(1987)15531-5

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia